On Euler's quartic surface.

A. Bremner

Mathematica Scandinavica (1987)

  • Volume: 61, Issue: 2, page 165-180
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Bremner, A.. "On Euler's quartic surface.." Mathematica Scandinavica 61.2 (1987): 165-180. <http://eudml.org/doc/186094>.

author = {Bremner, A.},
journal = {Mathematica Scandinavica},
keywords = {quartic diophantine equation; quartic surface; parametric solutions},
number = {2},
pages = {165-180},
title = {On Euler's quartic surface.},
url = {http://eudml.org/doc/186094},
volume = {61},
year = {1987},

AU - Bremner, A.
TI - On Euler's quartic surface.
JO - Mathematica Scandinavica
PY - 1987
VL - 61
IS - 2
SP - 165
EP - 180
KW - quartic diophantine equation; quartic surface; parametric solutions
UR - http://eudml.org/doc/186094
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.